Skip to Main content Skip to Navigation
New interface
Journal articles

Pairwise-comparison estimation with non-parametric controls

Abstract : The purpose of this paper is the presentation of distribution theory for generic estimators based on the pairwise comparison of observations in problems where identification is achieved through the use of control functions. The controls can be specified semi- or non-parametrically. The criterion function may be non-smooth. The theory is applied to the estimation of the coefficients in a monotone linear-index model and to inference on the link function in a partially-linear transformation model. A number of simulation exercises serve to assess the small-sample performance of these techniques.
Document type :
Journal articles
Complete list of metadata
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Sunday, October 24, 2021 - 11:00:42 AM
Last modification on : Wednesday, October 27, 2021 - 4:18:23 PM




Koen Jochmans. Pairwise-comparison estimation with non-parametric controls. Econometrics Journal, 2013, 16 (3), pp.340 - 372. ⟨10.1111/ectj.1200⟩. ⟨hal-03399882⟩



Record views